# SDR WX0A2014102672220

- Difficulty date: October 20, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140887
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGERON 4 IS CRACKED AT FS 446.  PERMANENT REPAIR REPLACED LONGERON 4L FROM FS 427 TO 482 IAW SRM 53-02 FIG 18 WORK ORDER 00234294 M301 ITEM 208 & WORK ORDER 1011325-2400 0062.
